# SDR 2010FA0000363

- Difficulty date: February 20, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 65B00726256
- Condition: Worn
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) WORN AND BROKEN OF UPPER LONGERON AT NR 2 ENGINE RT SIDE COWL.  MINOR REPAIR ACCOMPLISHED BY TRIM OUT THE DAMAGED UPPER LONGERON AND INSTALL REPAIR PARTS.
